# SDR MASA200800372

- Difficulty date: May 6, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 11,162 hours, 8,361 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2703 CLT-CMH - AFT LAV OXYGEN MASK DEPLOYED.  MX RE-PACKED OXYGEN MASK.
